STATISTICS AND MATHEMATICS UNIT
Indian Statistical Institute, Kolkata
Publication
Publications Webmail
Current Publication List
Author's Name Publication
Indranil Biswas, Mahuya Datta Non-orientable manifolds, complex and symplectic structures and characteristic classes
Bull. Sci. Math (141), 2017


Amites Dasgupta, Mahuya Datta Nash twist and Gaussian noise measure for isometric C1 maps
Communications on Stochastic Analysis (11), 2017


Mrinal Kanti Das, Soumi Tikader, Md Ali Zinna Orbit spaces of unimodular rows over smooth real affine algebras
Inventiones Mathematicae (DOI:https://doi.org/10.1007/s00222-017-0764-y), 2017
https://link.springer.com/article/10.1007/s00222-017-0764-y

Goswami, Debashish and Roy, Sutanu Faithful actions of locally compact quantum groups on classical spaces.
Lett Math Phys (107), 2017
https://link.springer.com/article/10.1007%2Fs11005-017-0951-1

Goswami, Debashish, Mandal, Arnab Quantum isometry groups of dual of finitely generated discrete groups and quantum groups
Rev Math Phys (29), 2017
http://www.worldscientific.com/doi/abs/10.1142/S0129055X17500088

Etingof, Pavel; Goswami, Debashish; Mandal, Arnab; Walton, Chelsea Hopf coactions on commutative algebras generated by a quadratically independent comodule
Comm Alg (45), 2017


S.M. Bhatwadekar, Neena Gupta, Swapnil A. Lokhande Some K-theoretic properties of the kernel of a locally nilpotent derivation on k[X_1,,X_4].
Trans. Amer. Math. Soc. (369(1)), 2017


Arijit Chakrabarty The Hadamard product and the free convolutions
Statistics and Probability Letters (127), 2017
http://www.sciencedirect.com/science/article/pii/S0167715217301487

Arijit Chakrabarty, Gennady Samorodnitsky Asymptotic behaviour of high Gaussian minima
Stochastic Processes and their Applications (OI: 10.1016/j.spa.2017.09.008), 2017
http://www.sciencedirect.com/science/article/pii/S0304414917302272?via%3Dihub

Subhajit Dutta, Anil K. Ghosh Discussions on Statistical Scale Space Methods
International Statistical Review (85(1)), 2017
http://onlinelibrary.wiley.com/doi/10.1111/insr.12195/full

Enakshi Saha, Soham Sarkar, Anil K. Ghosh Some high-dimensional one-sample tests based on functions of interpoint distances
Journal of Multivariate Analysis (161), 2017
https://doi.org/10.1016/j.jmva.2017.07.006

Dietmar Bisch, Paramita Das, Shamindra Ghosh, Narayan Rakshit Tube Algebra of Group-Type Subfactors
International Journal of Mathematics (Volume 28, Issue 10), 2017
http://www.worldscientific.com/doi/abs/10.1142/S0129167X17500690

Ayan Bhattacharyya, Rajat Subhra Hazra, Parthanil Roy Point process convergence for branching random walks with regularly varying steps
AIHP (Vol 53), 2017
https://projecteuclid.org/euclid.aihp/1491897746

Alessandra Cipriani, Rajat Subhra Hazra Thick points for Gaussian free fields with different cut-offs.
AIHP (Vol 53), 2017
https://projecteuclid.org/euclid.aihp/1486544885

Ayan Bhattacharyya, Rajat Subhra Hazra, Parthanil Roy Branching Random Walks, Stable Point Processes and Regular Variation
Stochastic Processes and their applications (http://dx.doi.org/10.1016/j.spa.2017.04.009), 2017


Alessandra Cipriani, Rajat Subhra Hazra, Wioletta Ruszel The divisible sandpile with heavy-tailed variables
Stochastic Processes and their applications (10.1016/j.spa.2017.10.013), 2017
http://authors.elsevier.com/sd/article/S0304414917302739


Previous Publication List
Author's Name Publication
Paramita Das, Shamindra Kumar Ghosh, Ved Prakash Gupta Affine Modules and the Drinfeld Center
Mathematica Scandinavica (Volume 118, Number 1) , 2016
http://www.mscand.dk/issue/view/3373

Shamindra Kumar Ghosh, Corey Jones Annular representation theory for rigid $C^*$-tensor categories
Journal of Functional Analysis (Volume 270, Issue 4) , 2016
https://doi.org/10.1016/j.jfa.2015.08.017

Mahuya Datta, Sauvik Mukherjee On existence of regular Jacobi structures
Geom. Dedicata (173) , 2014


Paramita Das, Shamindra Kumar Ghosh, and Ved Prakash Gupta Drinfeld center of planar algebra
International Journal of Mathematics (Volume 25, Issue 08) , 2014
http://www.worldscientific.com/doi/abs/10.1142/S0129167X14500761

Paramita Das, Shamindra Kumar Ghosh, Ved Prakash Gupta Perturbations of Planar Algebras
Mathematica Scandinavica (Volume 114, Number 1) , 2014
http://www.mscand.dk/article/view/16639